JournalsprimsVol. 20, No. 4pp. 877–892

On the Hopf Algebra Structure of the mod 2 Cohomology of a Finite <i>H</i>-Space

  • James Lin

    University of California, San Diego, La Jolla, United States
On the Hopf Algebra Structure of the mod 2 Cohomology of a Finite <i>H</i>-Space cover
Download PDF

Cite this article

James Lin, On the Hopf Algebra Structure of the mod 2 Cohomology of a Finite <i>H</i>-Space. Publ. Res. Inst. Math. Sci. 20 (1984), no. 4, pp. 877–892

DOI 10.2977/PRIMS/1195181115